What do i do if i have brightish red stool, i took imodium (loperamide) about 40 minutes ago and i've had severe stomach cramps all day?
1 doctor answer • 1 doctor weighed in
Pediatrics 19 years experience
Red Stool & Cramping: Hello. It is important for you to be evaluated by your doctor promptly. You may have developed a condition within your intestinal tract causing these symptoms or an infection. Both require laboratory testing and possible treatment with medication. I recommend not taking additional Imodium (loperamide) until you see your doctor. Best regards.
Created for people with ongoing healthcare needs but benefits everyone.
2.5k viewsAnswered >2 years ago
Last updated Jul 11, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.